On Quadrilateral Orbits in Complex Algebraic Planar Billiards - Archive ouverte HAL Access content directly
Journal Articles Moscow Mathematical Journal Year : 2014

On Quadrilateral Orbits in Complex Algebraic Planar Billiards

(1, 2)
1
2

Abstract

The famous conjecture of V.Ya.Ivrii (1978) says that in every bil-liard with infinitely-smooth boundary in a Euclidean space the set of periodic orbits has measure zero. In the present paper we study the complex algebraic version of Ivrii's conjecture for quadrilateral orbits in two dimensions, with reflections from complex algebraic curves. We present the complete classification of 4-reflective algebraic counterexamples: billiards formed by four complex algebraic curves in the pro-jective plane that have open set of quadrilateral orbits. As a corollary, we provide classification of the so-called real algebraic pseudo-billiards with open set of quadrilateral orbits: billiards formed by four real algebraic curves; the reflections allow to change the side with respect to the reflecting tangent line.
Fichier principal
Vignette du fichier
alg-4-fin.pdf (533.4 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

ensl-02443713 , version 1 (17-01-2020)

Identifiers

Cite

Alexey Glutsyuk. On Quadrilateral Orbits in Complex Algebraic Planar Billiards. Moscow Mathematical Journal, 2014, 14 (2), pp.239-289. ⟨10.17323/1609-4514-2014-14-2-239-289⟩. ⟨ensl-02443713⟩
18 View
45 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More